Q. Is it normal to get white particles in urine after treatment of UTI?

Answered by
Dr. Vaibhav
and medically reviewed by Dr. Divya Banu M

Hello doctor,

I am male having UTI from 10 days. First I took Cefixime 200 two times for five days, after seven days symptoms reappeared. Then I took Levoflaxican 500 for 4 days, all symptoms had gone but more white particles are coming in urine. What should I do? Will it go away in 10 more days?

Do you have a question on Uti or Urine Culture?

Ask a Doctor Now

Dr. Vaibhav

MBBS., MS., SENIOR RESIDENT ANDROLOGY AND UROLOGY
Urology

Hello,

Welcome to icliniq.com.

You have to do a urine routine microscopy and urine culture test for confirmation of eradication of all infection if there is residual infection left it may cause recurrent UTI.

The cause of white particles are not clear, but it is rarely a cause for concern as it most probably is either pus flakes or mucosa from urethra or bladder, neither of them requires any special treatment. If your culture is suggestive of infection further antibiotics will be required depending on the report.

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Related Questions & Answers


How much time does it take for Diflucan to cure urinary candidiasis?
Query: Hello doctor, My doctor prescribed Diflucan (14 days / 200 mg) to treat urinary candidiasis. I just took day 6 of Diflucan. I am feeling a little better but still have achiness in pelvic area, bladder. My question is how much longer until I get full relief? Is this normal?  Read Full >>
Dr. Vaibhav
Urologist

Answer: Hi, Welcome to icliniq.com. I suppose you have urine culture proven urinary candida infection for which this tablet Diflucan was started. Usually for urinary tract infection, it is given for 1 to 2 weeks depending on patient symptoms. You can continue till two weeks till sypmtoms subside and then ...  Read Full

 
Other than UTI, what can cause urethral discomfort?
Query: Hi doctor, I am a 24 year old female. I was previously diagnosed with UTI for three to four times in the last two years. Now, I have a frequently occurring problem of itching and burning in my urethra about three to four times in a month. It stays for around 4 to 5 hours and slowly goes off after ...  Read Full >>
Dr. Vivekanandan G
Urologist

Answer: Hi, Welcome to icliniq.com. First of all, drinking 8 liters of water a day will harm your kidneys. Bring it down to not more than 3 liters per day. All burning sensation in urethra is not due to UTI (urinary tract infection). So, the next time when you develop urethral discomfort, please do a urine ...  Read Full

 
Following UTI, I am getting vaginal dryness and pain. How to treat this?
Query: Hi doctor, A few months ago, I was suffering from UTI and followed by vaginal dryness. Right now, I feel occasional sharp pain in my vagina, which subsides after a while. Also, I am getting pain during intercourse. I wanted to know the ways to treat this vaginal dryness. I had urine and culture t...  Read Full >>
Dr. Dattaprasad Balasaheb Inamdar
Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. Pain can be due to cystitis or recurrence of UTI (urinary tract infection). UTI will not cause vaginal dryness. It indicates inadequate exposure to estrogen (hormone), which can be due to many causes. Regarding dryness and pain during intercourse, it can be reduce...  Read Full

 
Popular

Popular

Ask your health query to a doctor online?

Ask a Doctor Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee: